# SDR JJBA20220808005

- Difficulty date: July 25, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRLEAD ATTACHMENT HOLE FOUND WITH OBLONG CONDITION AT F.S. 56 19115.6 ON LH SIDE FRAME WEB. ACCOMPLISHED PERMANENT REPAIR ON FRM 56.
